BibTeX record journals/ijsysc/LiuJ14

download as .bib file

@article{DBLP:journals/ijsysc/LiuJ14,
  author    = {Chunsheng Liu and
               Bin Jiang},
  title     = {\emph{H}\({}_{\mbox{{\(\infty\)}}}\) fault-tolerant control for time-varied
               actuator fault of nonlinear system},
  journal   = {Int. J. Systems Science},
  volume    = {45},
  number    = {12},
  pages     = {2447--2457},
  year      = {2014},
  url       = {https://doi.org/10.1080/00207721.2013.770937},
  doi       = {10.1080/00207721.2013.770937},
  timestamp = {Thu, 07 Jun 2018 10:06:28 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijsysc/LiuJ14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics